A numerical approach of chaotic motions in a Duffing-Van der Pol oscillator

Authors

  • Nguyen Van Dao Vietnam National University, Hanoi
  • Nguyen Van Dinh Vietnamese Academy of Science and Technology
  • Tran Kim Chi Vietnamese Academy of Science and Technology
  • Nguyen Dung Vietnamese Academy of Science and Technology

DOI:

https://doi.org/10.15625/0866-7136/29/3/5532

Abstract

In the present paper the influence of the excitation frequency (\(\nu \)) and the forcing amplitude (\(e\)) on the chaotic behaviour of the system governed by equation ...

Downloads

Download data is not yet available.

Metrics

Metrics Loading ...

Downloads

Published

22-09-2007

How to Cite

Dao, N. V., Dinh, N. V., Chi, T. K., & Dung, N. (2007). A numerical approach of chaotic motions in a Duffing-Van der Pol oscillator. Vietnam Journal of Mechanics, 29(3), 197–206. https://doi.org/10.15625/0866-7136/29/3/5532

Issue

Section

Research Paper

Most read articles by the same author(s)

1 2 3 4 5 > >>